MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA FC-60AD; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA FC-60AD; INTRAOCULAR LENS
Model Number HOYA FC-60AD (+21.50 D)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Blurred Vision (2137); Eye Pain (4467)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a part of our continuous monitoring and improvement efforts, this initial and final emdr is being submitted to fda as a reportable adverse event that occurred in the usa.The product was not returned.Therefore, the product investigation consisted of a review of the production and inspection records.The results of the investigation are listed below.As the product was not returned from the customer, visual inspection could not be performed.Serial number: (b)(4) no abnormalities were found in production and inspection records of the product.Exact root cause is not determined for this case.From our investigation, we believe this issue is not product related.
 
Event or Problem Description
Dr.(b)(6) implanted both lenses.One lens was implanted on the left eye on (b)(6) 2017 (serial number (b)(4) this complaint) and the other on (b)(6) 2017 (serial number (b)(4) second, separate complaint).It was reported that the patient has experienced pressure behind the eye, headaches, sensitivity and blurry vision when looking at a items at a distance.Patient returned twice to his doctor, the doctor tells him to use the eye drops.No other information is available.

Brand Name
HOYA FC-60AD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key11038495
Report Number3006723646-2020-00022
Device Sequence Number1265263
Product Code HQL
UDI-Device Identifier04547480104072
UDI-Public04547480104072
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberHOYA FC-60AD (+21.50 D)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;